# SDR MASA2022123000281

- Difficulty date: December 31, 2022
- Submitted: December 31, 2022
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 42,523 hours, 34,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 15 CEILING EMERGENCY FLOOD LIGHT INOPERATIVE.  BULB INOPERATIVE.
